Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does Mifeprin kit induced abortion cause complication in future pregnancy?

Mar 2014
User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 1390 Questions
Hi,i got a miscarriage in first trimester,and my doctor advised me to use mifeprin kit. so i want to know that ,if i use this kit ,will further face any problem for my next future pregnancy ,or if there is any possibilities of further baby or not?
Posted Tue, 11 Mar 2014 in Getting Pregnant
Answered by Dr. Madhuri N Bagde 23 minutes later
Brief Answer: Do not worry, will not affect future pregnancy Detailed Answer: Hi, Thanks for choosing HCM. I am Dr Madhuri a consultant Obstetrician and I will be answering your question. Mifeprin kit is used to induce first trimester abortions. It may also be used in missed abortions. However in missed abortions the baby is no longer alive and the products of conception are sometimes adherent to the uterine wall. Also mifepristone acts by interfering with progesterone which is already decreasing in missed abortion. So considering all this, the chances of having an incomplete abortion and needing an evacuation procedure [surgical removal of abortus] are slightly higher. If you experience continuous or very heavy bleeding with this kit see your doctor. Regarding problems in future pregnancy, if every thing goes well, the drug does not have any effect on future childbearing. The possibility of future babies is not affected at all. So please do not worry about this. I am extremely sorry that you had a miscarriage. Try to enroll earlier with your doctor in the next pregnancy and begin treatment early. Take folic acid tablets for one month before you conceive. Hope this satisfies your query. Thanks for using HCM. Feel free to ask any more questions that you may have. Dr Madhuri Bagde Consultant Obstetrician and Gynecologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor